| Model Number |
406948 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the shield of the hemostasis valve was loose, and a blood leak occurred.The procedure was completed without replacing the device and there were no adverse consequences to the patient.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak remains unknown.